| Model Number |
RBY4C0406-B |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.This report is associated with mfr report number: 3005168196-2020-01926.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils and a non-penumbra microcatheter.During the procedure, a total of six ruby coils and non-penumbra coils were successfully implanted in the target location.Next, the technician advanced a ruby coil a short distance into the microcatheter and could not advance it further.Therefore, the ruby coil was removed.The same issue occurred with the next ruby coil.Therefore, this ruby coil was also removed.The procedure was completed using the same microcatheter and non-penumbra coils.There was no report of an adverse effect to the patient.